What should be a rate of convergence ?
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 3, p. 279-286
@article{M2AN_1977__11_3_279_0,
     author = {Pt\'ak, Vlastimil},
     title = {What should be a rate of convergence ?},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {11},
     number = {3},
     year = {1977},
     pages = {279-286},
     zbl = {0378.65031},
     mrnumber = {474799},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_3_279_0}
}
Pták, Vlastimil. What should be a rate of convergence ?. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 11 (1977) no. 3, pp. 279-286. http://www.numdam.org/item/M2AN_1977__11_3_279_0/

1. J. Krízková and P. Vrbova, A remark on a factorization theorem, Com. Math. Univ. Car. 15, 1974, p. 611-614 | MR 361789 | Zbl 0329.46055

2. H. Petzeltova and P. Vrbova, A remark on small divisors problems (in print). | Zbl 0419.47029

3. V. Ptak, Deux théorèmes de factorisation, Comptes Rendus Ac. Sci. Paris 278, 1974, p. 1091-1094. | MR 341096 | Zbl 0277.46047

4. V. Ptak, A theorem of the closed graph type, Manuscripta math. 13, 1974, p. 109-130. | MR 348430 | Zbl 0286.46008

5. V. Ptak, Mondiscrete mathematical induction and iterative existence proofs, Linear algebra and its applications 13, 1976, p. 223-238. | MR 394119 | Zbl 0323.46005

6. V. Ptak, The rate of convergence of Newton's process, Num. Mathem. 25, 1976, p. 279-285. | MR 478587 | Zbl 0304.65037

7. V. Ptak, A rate of convergence, Abhandlungen aus dem mathematischen Seminar Hamburg (in print).

8. V. Ptak, Concerning the rate of convergence of Newton's process, Comm. Math. Univ. Carolinae 16, 1975, p. 699-705. | MR 398092 | Zbl 0314.65023

9. V. Ptak, A modification of Newtons Method, Cas. pest. mat. 101, 1976, p. 188-194. | MR 443326 | Zbl 0328.46013

10. J. Zemanek, A remark on transitivity of operator algebras, Cas. pest. mat. 100, 1975, p. 176-178. | MR 380436 | Zbl 0302.46044